# SDR SIMA200602325

- Difficulty date: January 18, 2006
- Submitted: February 27, 2006
- Operation: Air carrier
- Aircraft: N508AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10072
- Engine: Ge CF34*
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Part number: YA04F
- Condition: Stuck
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS COME ON WITH AIRCRAFT POWEREED BY APU OR ENGINE WITH THE EMERGENCY LIGHT SWITCH IN THE ARMED POSITION.  REPLACED RELAY K135.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (K)
